ITP OpenIR  > 1978-2010年知识产出
SUPPRESSION OF PERIOD-DOUBLING IN COUPLED NONLINEAR-SYSTEMS
FANG, H; FANG, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.
1993
发表期刊PHYSICS LETTERS A
ISSN0375-9601
卷号183期号:41035页码:376-378
摘要Period-doubling bifurcation is a common route to chaos. When a coupled non-linear system possesses some discrete symmetry (for example the interchange symmetry defined in the text), we prove that it is highly unlikely that a period-doubling bifurcation for a symmetric orbit is developed, independent of the system considered being dissipative or conservative, with periodic driving, or without.
关键词Symmetry-breaking
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11975
专题1978-2010年知识产出
通讯作者FANG, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
FANG, H,FANG, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.. SUPPRESSION OF PERIOD-DOUBLING IN COUPLED NONLINEAR-SYSTEMS[J]. PHYSICS LETTERS A,1993,183(41035):376-378.
APA FANG, H,&FANG, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA..(1993).SUPPRESSION OF PERIOD-DOUBLING IN COUPLED NONLINEAR-SYSTEMS.PHYSICS LETTERS A,183(41035),376-378.
MLA FANG, H,et al."SUPPRESSION OF PERIOD-DOUBLING IN COUPLED NONLINEAR-SYSTEMS".PHYSICS LETTERS A 183.41035(1993):376-378.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Suppression of perio(152KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[FANG, H]的文章
[FANG, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.]的文章
百度学术
百度学术中相似的文章
[FANG, H]的文章
[FANG, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.]的文章
必应学术
必应学术中相似的文章
[FANG, H]的文章
[FANG, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。